# SDR EAHR200500001

- Difficulty date: March 8, 2005
- Submitted: March 8, 2005
- Operation: General aviation
- Make and model: Enstrm 280FX
- Aircraft serial: 2079
- Engine: Lyc HIO360F1AD
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spacer
- Part number: 28135079
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 1,200 hours
- Component: Gearbox, Enstrm
- Component part number: 28135257
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ID OF SPACER OF TAIL ROTOR GEARBOX.
